# SDR ASOA201000885

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 18,863 hours, 12,924 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00755
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURN ODOR FOLLOWED BY SMOKE IN COCKPIT AND CABIN FOLLOWED BY LT PACK AUTO FAIL MESSAGE FOLLOWED QRH.  ( AIR CONDITIONING PACKS (LT SIDE) R & R LT ACM IAW AMM 21-51-08 OPS AND LEAK CHECK GOOD.  DMIL CLEARED, PLACARD REMOVED.
